Retin A Making Me Break Out

1 post in this topic

Posted · Report post

I recently adjusted my regimen to reduce redness and oiliness in my face, and so far it seems to be working. I stopped using my Retin A 1% lotion every night and started using it once every 3 or 4 nights. The redness and oiliness has decreased, but the day after I use Retin A I break out like crazy. I used it last night for the first time in a few days and today my nose is completely red and covered in little whiteheads, and I also have a few whiteheads on my cheeks. My question is, should I go back to using Retin A every night despite the redness and oiliness, or just stop using it all together?

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now